# SDR UALA2011030401070

- Difficulty date: March 4, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 64,175 hours, 11,817 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHTS INOP RT AISLE BETWEEN DOOR 3R & 4R.  REPLACED POWER SUPPLY M33401 REF AMM, OPS CHECKED OKAY.
